Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 159, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jun 8, 2007, 7:02 AM CDT for Butler County, Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2007, 7:02 AM CDT (12:02 UTC)
- Expired
- Jun 8, 2007, 7:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
County Butler County, MO
The radar
The Paducah radar (KPAH), 151 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2031 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:55 AM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 8, 2:55 AM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 255 AM CDT FRI JUN 8 2007 .DISCUSSION... MAIN FORECAST CONCERNS ARE THUNDERSTORM CHANCES TODAY. BASED ON LATEST RADAR...MAIN AREA OF CONVECTION EXTENDING FROM SOUTHWEST MISSOURI INTO CENTRAL ILLINOIS WILL REACH WEST PORTIONS OF THE PAH FORECAST AREA TOWARD 10Z. WESTERN PORTIONS OF THE FA ARE IN TORNADO WATCH 365 UNTIL 12Z. FORECAST SOUNDINGS SHOW CAP ERODING ACROSS THE PAH FA BY 12Z...WHICH IS SUPPORTED BY SOME ISOLATED SHOWERS CURRENTLY TRYING TO DEVELOP IN SOUTHEAST MISSOURI INTO EXTREME SOUTHERN ILLINOIS. ANY THUNDERSTORMS THAT DEVELOP OUT AHEAD OF THE MAIN ACTIVITY SHOULD REMAIN BELOW SEVERE LIMITS. SPC CONTINUES TO HAVE THE ENTIRE FA IN A SLIGHT RISK FOR TODAY. THIS MAIN AREA OF THUNDERSTORMS MAY WEAKEN A LITTLE AS IT MOVES EAST THROUGH 12Z...BUT THUNDERSTORMS SHOULD REINTENSIFY THIS MORNING WITH FORECAST LIS ACROSS THE PAH FA OF -3 TO -5. NAM CONTINUES TO BE A LITTLE SLOWER WITH THE PASSAGE OF THE COLD FRONT THAN GFS...WITH THE FRONT STILL ACROSS SOUTHEAST PORTIONS OF THE FA BY 00Z SATURDAY. BASED ON SLOWER NAM SOLUTION...LINGERED SOME SLIGHT CHANCE POPS ACROSS SOUTHERN AND SOUTHEAST PORTIONS OF THE FA INTO THIS EVENING...THEN HIGH PRESSURE BUILDS IN FOR THE WEEKEND. BOTH NAM AND GFS SHOW PRECIP JUST TO OUR WEST SUNDAY AFTERNOON. CONTINUED WITH DRY FORECAST UNTIL SUNDAY...THEN BACKED OFF SLIGHT CHANCE POPS FOR JUST THE WESTERN HALF OF THE FA SUNDAY NIGHT AND MONDAY. FOR TEMPS TODAY...LEANED TOWARD COOLER MET VALUES FOR NORTHWEST HALF OF FA...AND TOWARD WARMER MAV FOR SOUTHEAST HALF. FOR THE REST OF THE NEAR USED MORE OF COMPROMISE OF MAV/MET. IN THE EXTENDED...MADE SOME MINOR TWEAKS BASED ON LATEST MEX AND FOR BLENDING PURPOSES. && .AVIATION... LEADING EDGE OF CONVECTION SHOULD AFFECT KCGI BY 12Z AND KPAH AND KEVV BY 18Z. MOST CEILINGS SHOULD BE MVFR...WITH IFR CONDITIONS WITH CONVECTIVE ACTIVITY ASSOCIATED WITH FRONT. VFR CONDITIONS WILL RETURN TONIGHT. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && PUBLIC...RST AVIATION...KES
Hazardous weather outlook, Jun 8, 4:22 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 422 AM CDT FRI JUN 8 2007 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-090930- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 422 AM CDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE QUAD STATE REGION TODAY INTO EARLY THIS EVENING. THE MAIN HAZARDS WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE ARE ON AND OFF CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH THURSDAY. THE PROBABILITY OF SEVERE THUNDERSTORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY INTO EARLY THIS EVENING. RST
In the hours before
Special weather statement, Jun 8, 2:33 AM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 233 AM CDT FRI JUN 8 2007 ILZ080-084-MOZ076-086-087-100-107>110-081000- PERRY IL-JACKSON-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO- CARTER-RIPLEY-BUTLER-STODDARD- INCLUDING THE CITIES OF...PINCKNEYVILLE...CARBONDALE... MURPHYSBORO...PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU... JACKSON...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD 233 AM CDT FRI JUN 8 2007 ...TORNADO WATCH NUMBER 365 CONTINUES UNTIL 7 AM CDT... A TORNADO WATCH REMAINS IN EFFECT FOR PART OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS THROUGH 7 AM. THE TORNADO WATCH STRETCHES GENERALLY WEST OF A LINE FROM TAMAROA AND CARBONDALE ILLINOIS...ONWARD TO CAPE GIRARDEAU AND DEXTER MISSOURI. A BROKEN LINE OF THUNDERSTORMS...SOME SEVERE...CONTINUES TO MOVE ACROSS SOUTH CENTRAL MISSOURI DURING THE OVERNIGHT HOURS. SHOULD THESE STORMS CONTINUE TO TRAVEL EAST NEAR 25 MPH...THEY WILL REACH PARTS OF NORTHWEST CARTER COUNTY MISSOURI AROUND 5 AM...REACHING THE EASTERN EDGE OF THE TORNADO WATCH AROUND 7 AM. AS THESE THUNDERSTORMS MOVED ACROSS SOUTHERN MISSOURI...THEY HAVE HAD A HISTORY OF PRODUCING HAIL AND DAMAGING WINDS. AT THIS TIME...THE GREATEST CONCERN IS FOR DAMAGING WINDS AS THE STORMS MOVE INTO SOUTHEAST MISSOURI. WIND GUSTS AHEAD OF THESE STORMS MAY REACH NEAR 30 MPH AT TIMES. PERSONS LIVING OR TRAVELING ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS SHOULD CONTINUE TO LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION AND RADIO FOR ANY FURTHER UPDATES AND POSSIBLE WARNINGS THIS MORNING. SMITH
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:50 AM CDT | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 25 min |
| Jun 8, 9:23 AM CDT | Severe Thunderstorm Warning | PAH | Livingston, McCracken, Marshall | 37 min |
| Jun 8, 9:37 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Lyon | 38 min |
| Jun 8, 9:39 AM CDT | Severe Thunderstorm Warning | PAH | Calloway, Graves, McCracken, Marshall | 51 min |
| Jun 8, 9:59 AM CDT | Severe Thunderstorm Warning | PAH | Trigg | 46 min |
| Jun 8, 10:19 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins | 41 min |
| Jun 8, 6:47 AM CDT | Severe Thunderstorm Warning | PAH | Franklin | 43 min |
| Jun 8, 5:32 AM CDT | Severe Thunderstorm Warning | PAH | Carter | 28 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.